Regina police are warning the public after two people have died from fentanyl-related deaths.
On Nov. 30 at around 9:27 a.m. police were called to a house where EMS was attending to a dead 35-year-old woman after an apparent drug overdose. A toxicology report later confirmed the death was the because of a fentanyl overdose.
On Dec. 1 at 11:30 p.m. police were called to another residence for the report of a death. A 35-year-old man was found dead after an apparent drug overdose. A toxicology report later confirmed his death was also related to a fentanyl overdose.
It is not known if there is any relation between the two overdoses but police are warning about the extreme dangers of these drugs. Fentanyl can be inhaled, ingested or absorbed and even tiny amounts are enough to kill an adult.
Short-term effects from taking fentanyl can include: drowsiness, constipation, vomiting, headaches, dizziness, troubles breathing, euphoria, itching and sweating.
Anyone displaying these symptoms should call 911 immediately.
Anyone who can help police in drug investigations encouraged to contact police at 306-777-6500 or Crime Stoppers at 1-800-222-8477.